View Full Version : Testosterone Therapy and hairloss

10-12-2011, 05:09 AM
I just turned 40 and have definately seen a decrease in energy and sex drive in the last couple of years. I excersise daily and not overweight.

I would like to check my test level and see if its low or borderline. I have been on Proscar 95-01 then Avodart 01--present. I have mainted my hair nicely with mininal sides.

Does anyone know if the testosterone therapy(patches or injections) may increase my hairloss or will I be fine since I am on the Avodart. I have been loosing my hair since 18 so the meds were a god send for me.


10-13-2011, 08:29 AM
I don't think anybody on here other than a doctor can answer that. They are the only ones that have studied and know the human body better than anyone. I don't think any doctor on here would give you any advice though with out checking you out and doing any test that might need to be performed. Have your doctor check you out and he will be able to give you the best advice and answer your questions. Wish you the very best and hope it works out for you.